MathSciNet Relay Station
MathSciNet bibliographic data
MR740165 11A51
Lacampagne, C. B.; Selfridge, J. L. Large highly powerful numbers are cubeful. Proc. Amer. Math. Soc. 91 (1984), no. 2, 173–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement